| Model Number |
04.01.0161 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During drilling the polyaxial screw head broke off.The surgeon removed the protruding portion and left the rest of the screw in place.Surgery was completed successfully.The total surgery time was 1 hour and 50 minutes, and the delay time was 20 minutes.Patient`s bone was reported to be very hard.Just one additional screw has been implanted other than the broken one.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2026.Lot 2519596: (b)(4) items manufactured and released on 16-sept-2025.Expiration date: 2030-sep-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the available information, no definitive root cause can be established, while the device history record review does not indicate any potential manufacturing related issue.